Generalization of Euler´s Equations

Document type: Journal Articles
Article type: Original article
Peer reviewed: Yes
Author(s): Nail H. Ibragimov
Title: Generalization of Euler´s Equations
Journal: Quarterly of Applied Mathematics
Year: 2009
Volume: 67
Issue: 2
Pagination: 327-341
ISSN: 0033-569X
Publisher: Univ Press Inc.
ISI number: 000268867000007
Organization: Blekinge Institute of Technology
Department: School of Engineering - Dept. of Mathematics & Natural Sciences (Sektionen för ingenjörsvetenskap - Avd.för matematik och naturvetenskap)
School of Engineering S-371 79 Karlskrona
+46 455 38 50 00
http://www.bth.se/ing/
Language: English
Abstract: A wide class of linear ordinary differential equations reducible to algebraic equations is studied. The method for solving all these equations is given. The new class depends essentially on two arbitrary functions and contains the constant coefficient equations and Euler's equations as particular cases.
Subject: Mathematics\General
Keywords: Equations reducible to algebraic equations, symmetries, solution method, Euler's equations
Edit